“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16442
School of Mathematics
  Title:   Maximal entanglement: A new measure of entanglement
  Author(s):  Salman Beigi
  Status:   In Proceedings
  Proceeding: Iran Workshop on Communication and Information Theory (IWCIT)
  Year:  2014
  Pages:   1-6
  Supported by:  IPM
Maximal correlation is a measure of correlation for bipartite distributions. This measure has two intriguing features: (1) it is monotone under local stochastic maps; (2) it gives the same number when computed on i.i.d. copies of a pair of random variables. This measure of correlation has recently been generalized for bipartite quantum states, for which the same properties have been proved. In this paper, based on maximal correlation, we define a new measure of entanglement which we call maximal entanglement. We show that this measure of entanglement is faithful (is zero on separable states and positive on entangled states), is monotone under local quantum operations, and gives the same number when computed on tensor powers of a bipartite state.

Download TeX format
back to top
scroll left or right